No gallbladder, but sudden stabbing upper right abd pain and weird red spots?
I developed a small rash on my side two weeks ago, started out as just some raised bumps, not itching or anything. It very quickly spread across my side, and now itches. I've put hydrocortisone on it which made it start to shrink. My sister (a nurse) thought maybe it was a delayed allergic response to my tattoo, which i got in early August. I also started a new birth control (nongestimate and ethinyl estradiol) a little over a month ago (was taking yaz before).
However, yesterday I started having moderate to severe upper right quadrant pain, stabbing feeling, where my gallbladder used to be (had it removed a year ago, low functioning) and today there is a circular red rash right over the area where the pain is centralized. It's hot, extremely tender to the touch, not itchy at all. In between stabbing pain it almost feels like i have bruised or broken ribs. I've also lost my appetite (maybe just because this is creeping me out/painful).
I can't get in to see my doctor until next Weds, and I really don't want to go sit in the ER for six hours, which is what the appointment girl strongly suggested i do.
is this an allergic reaction? something connected to my lack of a gallbladder? I'd really like some guidance, thank you in advance!
The rash may not be related to gallbladder removal. The rash could be due to contact dermatitis, that is exposure to an irritant like a chemical or metal or anything you are allergic to, it can cause rash. It could also be due to fungal infections or sometimes due to herpes zoster or chicken pox. But to exactly pin point the pathology you will need to consult your primary care physician who will examine you and may ask for blood tests. If the need arises he may refer you to a dermatologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.